Certain properties of rational functions involving Bessel functions

Authors

  • Rasoul Aghalary
  • Ali Ebadian
  • Zahra Oroujy

DOI:

https://doi.org/10.5556/j.tkjm.43.2012.814

Keywords:

Rational functions-Starlike function-Bessel functions-Convolution

Abstract

Let $g_{\upsilon}(z)$ be the classical Bessel function of the first kind of order $\upsilon$ and $f$ be an analytic function defined on the unit disc $\Delta$. Suppose the operator $H(f)$ be defined by $H(f)(z)=\frac{z}{\frac{z}{f(z)}*\frac{g_{\upsilon}(z)}{z}}$. In this paper we identify subfamily $M_{n}(\alpha,\beta)$ of univalent functions and obtain conditions on the parameter $\upsilon$ such that $f\in M_{n}(\alpha,\beta)$ implies $H(f)\in M_{n}(\alpha,\beta)$.

Author Biographies

Rasoul Aghalary

Department of Mathematics, Urmia Uniersity, Urmia

PH.D , Reader

Ali Ebadian

Department of Mathematics, Urmia University,Urmia, Iran

P.h.D Reader

Zahra Oroujy

Dept of Maths, Urmia University, Urmia, Iran

P.h.D Student

 

References

R. M. Ali, M. Hussain, V. Ranichandran and K. G. Subramanian, A class of multivalent functions with positive coecients dened by convolution, J. Ineq. Pure. Appl. Math.,6(1)(2005),1-9.

A' Baricz, Geometric properties of generalized Bessel functions of complex order, Mathematica,4871(2006)13-18.

A' Baricz, Bessel transforms and Hardy space of generalized Bessel functions, Mathematica,4871(2006)127-136.

A' Baricz, Geometric properties of generalized Bessel functions, Publ. Math. Debrecen., 73(2008)155-178.

A' Baricz, Generalized Bessel functions of the rst kind, Lecture Notes in Mathematics, Vol.1994, Springer-Verlag, Berlin, 2010.

A'. Baricz, S. Ponnusamy, Starlikeness and convexity of generalized Bessel functions, Integral Transforms Spec. Funct., 21(2010)641-653.

A'. Baricz and A. Frasin, Univalence of integral operators involving Bessel functions, Appl. Math. Lett., 23(2010)371-376.

S. Owa , M. Nunokawa and H. M. Srivastava, A certain class of multivalent functions, Appl.Math. Lett., 10(2)(1997)7-10.

J. Nishiwaki and S. Owa, Coecient inequalities for analytic functtions, Int. J. Math. Math. Sci., 29(2002), 285-290.

J. Nishiwaki and S. Owa, Certain classes of analytic functions concerned with uniformly starlike and convex functions, Applied. Math. and Computation, 187(2007), 350-357.

S. Owa and J. Nishiwaki, Coefficient estimates for certain classes of analytic functions, J. Ineq. Pure. Appl. Math., 3(5)(2002)1-5.

R.Sza'sz , P. Kupa'n,About the univalence of the Bessel functions, Stud. Univ. Babes-Bolyai Math., 54(1)(2009), 127-132.

H. Silverman, Univalent functions with negative coecients, Proc. Amer. Math. Soc., 51(1975)109-116.

B. A. Uralegaddi, M. D. Ganigi and S. A. Sarangi, Univalent functions with positive coefficients , Tamkang J. Math., 25(1994)225-290.

Downloads

Published

2012-09-30

How to Cite

Aghalary, R., Ebadian, A., & Oroujy, Z. (2012). Certain properties of rational functions involving Bessel functions. Tamkang Journal of Mathematics, 43(3), 391–398. https://doi.org/10.5556/j.tkjm.43.2012.814

Issue

Section

Papers